MORPHOLOGIC AND FUNCTIONAL CHARACTERISTICS OF A PERMANENT CELL LINE DERIVED FROM A CEREBELLAR HEMANGIOBLASTOMA

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Bigner, SH; Jones, TR; Serano, RD; Herschman, HR; Bigner, DD

Published Date

  • May 1, 1980

Published In

Volume / Issue

  • 39 / 3

Start / End Page

  • 341 - 341

Published By

International Standard Serial Number (ISSN)

  • 0022-3069

Digital Object Identifier (DOI)

  • 10.1097/00005072-198005000-00020

Language

  • en